# SDR CALA9801166

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR THRESHOLD SUPPORT Z-ANGLE CORRODED AT STA 967, LBL 46, WL 208.  THE Z-ANGLE WAS REPLACED IAW SRM 51-10-2.
